EconPapers    
Economics at your fingertips  
 

Generalized Hardy–Hilbert Type Inequalities on Multiple Weighted Orlicz Spaces

Jichang Kuang ()
Additional contact information
Jichang Kuang: Hunan Normal University

A chapter in Handbook of Functional Equations, 2014, pp 273-280 from Springer

Abstract: Abstract In this paper, we introduce the multiple weighted Orlicz spaces. We also give a multiple generalized Hardy-Hilbert type integral inequality with the general kernel on these new spaces. It includes many famous results as the special cases.

Keywords: Hardy-Hilbert inequality; Weighted Orlicz space; Norm inequality (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-1246-9_12

Ordering information: This item can be ordered from
http://www.springer.com/9781493912469

DOI: 10.1007/978-1-4939-1246-9_12

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4939-1246-9_12